Existence of fractional differential equations in complex domain

Rabha W. Ibrahim, Maslina Darus

Research output: Contribution to journalArticle

Abstract

In the present paper, we define a fractional differential operator in complex domain. Some of its current properties are studied. By employing this operator, we establish the existence of Cauchy problem of fractional order in the unit disk.

Original languageEnglish
Pages (from-to)233-245
Number of pages13
JournalFar East Journal of Mathematical Sciences
Volume62
Issue number2
Publication statusPublished - Mar 2012

Fingerprint

Fractional Differential Equation
Fractional Order
Unit Disk
Differential operator
Cauchy Problem
Fractional
Operator

Keywords

  • Analytic functions
  • BVP
  • Fractional differential equation
  • Fractional differential operator
  • IVP
  • Mittag-Leffler function

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Existence of fractional differential equations in complex domain. / Ibrahim, Rabha W.; Darus, Maslina.

In: Far East Journal of Mathematical Sciences, Vol. 62, No. 2, 03.2012, p. 233-245.

Research output: Contribution to journalArticle

@article{a10b15e386784585afefd5ecb927651c,
title = "Existence of fractional differential equations in complex domain",
abstract = "In the present paper, we define a fractional differential operator in complex domain. Some of its current properties are studied. By employing this operator, we establish the existence of Cauchy problem of fractional order in the unit disk.",
keywords = "Analytic functions, BVP, Fractional differential equation, Fractional differential operator, IVP, Mittag-Leffler function",
author = "Ibrahim, {Rabha W.} and Maslina Darus",
year = "2012",
month = "3",
language = "English",
volume = "62",
pages = "233--245",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "2",

}

TY - JOUR

T1 - Existence of fractional differential equations in complex domain

AU - Ibrahim, Rabha W.

AU - Darus, Maslina

PY - 2012/3

Y1 - 2012/3

N2 - In the present paper, we define a fractional differential operator in complex domain. Some of its current properties are studied. By employing this operator, we establish the existence of Cauchy problem of fractional order in the unit disk.

AB - In the present paper, we define a fractional differential operator in complex domain. Some of its current properties are studied. By employing this operator, we establish the existence of Cauchy problem of fractional order in the unit disk.

KW - Analytic functions

KW - BVP

KW - Fractional differential equation

KW - Fractional differential operator

KW - IVP

KW - Mittag-Leffler function

UR - http://www.scopus.com/inward/record.url?scp=84859018957&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84859018957&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84859018957

VL - 62

SP - 233

EP - 245

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 2

ER -